MAUDE Adverse Event Report: SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD NIPRO DISPOSABLE SYRINGE W/NEEDLE; SYRINGE WITH NEEDLE

SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD NIPRO DISPOSABLE SYRINGE W/NEEDLE; SYRINGE WITH NEEDLE
Model Number JD+10L2025-WEI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 5/7/19, reviewed the complaint details with renal director of sales and education due to another complaint received for the same issue.It was determined that we should revise the complaint to an mdr reportable event because if the event were to recur with a patient' that had a dialysis catheter, a medical intervention would be required.We revised the complaint form and resent the updated form to the manufacturer on may 7, 2019.(b)(4).
 
Event or Problem Description
The syringe was connected to the avf needle tubing and heparin was flushed into the avf needle tubing, the luer lock tip of the syringe breaks off into the avf needle tubing.After this happened the staff removed the avf needle from the patient's access, re-cannulated with a new avf needle in order to complete treatment.Exact date of occurrence was unknown: estimated (b)(6) 2019.3 different lot numbers involved: 20170915, 20170815, 20170615.

Brand Name
NIPRO DISPOSABLE SYRINGE W/NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
SHANDONG WEIGAO GROUP MEDICAL POLYMER CO., LTD
20 xingshan road
hight tech industrial developm
weihai, 267-2 09
CH  267-209
MDR Report Key8676938
Report Number1056186-2019-00005
Device Sequence Number2372801
Product Code FMF
UDI-Device Identifier00383790001014
UDI-Public00383790001014
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2019
Report Date (Section F) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJD+10L2025-WEI
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/28/2019
Device Age17 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/06/2019